# SDR ASAA0947060

- Difficulty date: November 9, 2009
- Submitted: November 24, 2009
- Operation: Air carrier
- Aircraft: N755AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25096
- Aircraft time: 56,894 hours, 32,719 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bushing
- Part number: 302T020064
- Condition: Loose
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG OUTBOARD FUSE PIN PYLON BUSHING IS LOOSE.  REMOVED AND REPLACED NR 2 ENG PYLON O/B BUSHING FOR FUSE PIN IAW EA 400 54EA 02499.
